Share:


A New Generalization of the Haddock Conjecture

    Songlin Xiao Affiliation

Abstract

In this paper, we establish some new criteria on the boundedness and asymptotic constancy of solutions for a class of scalar neutral functional differential equations with time-varying delays via differential inequality techniques. Our results are an improvement of existing ones and generalization of the Haddock conjecture.

Keyword : Haddock conjecture, neutral functional differential equation, time-varying delay, asymptotic constancy

How to Cite
Xiao, S. (2017). A New Generalization of the Haddock Conjecture. Mathematical Modelling and Analysis, 22(5), 634-642. https://doi.org/10.3846/13926292.2017.1343206
Published in Issue
Sep 21, 2017
Abstract Views
80
PDF Downloads
64